RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khisamutdinova, Nailya Aslyamovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:114
Abstract pages:298
Full texts:108
References:58
E-mail:

http://www.mathnet.ru/eng/person12818
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/718179

Publications in Math-Net.Ru
2003
1. N. A. Khisamutdinova, “Stabilization of the solution of a two-dimensional system of Navier–Stokes equations in an unbounded domain with several exits to infinity”, Mat. Sb., 194:3 (2003),  83–114  mathnet  mathscinet  zmath; Sb. Math., 194:3 (2003), 391–422  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020